Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization of theorems of Kirszbraun and Minty


Author: Branko Grünbaum
Journal: Proc. Amer. Math. Soc. 13 (1962), 812-814
MSC: Primary 50.10; Secondary 46.90
MathSciNet review: 0156179
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.10, 46.90

Retrieve articles in all journals with MSC: 50.10, 46.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0156179-9
Article copyright: © Copyright 1962 American Mathematical Society